Economics at your fingertips  

Empirical likelihood confidence region for parameter in the errors-in-variables models

Hengjian Cui and Song Chen

Journal of Multivariate Analysis, 2003, vol. 84, issue 1, 101-115

Abstract: This paper proposes a constrained empirical likelihood confidence region for a parameter [beta]0 in the linear errors-in-variables model: Yi=xi[tau][beta]0+[var epsilon]i,Xi=xi+ui,(1[less-than-or-equals, slant]i[less-than-or-equals, slant]n), which is constructed by combining the score function corresponding to the squared orthogonal distance with a constrained region of [beta]0. It is shown that the coverage error of the confidence region is of order n-1, and Bartlett corrections can reduce the coverage errors to n-2. An empirical Bartlett correction is given for practical implementation. Simulations show that the proposed confidence region has satisfactory coverage not only for large samples, but also for small to medium samples.

Keywords: Bartlett; correction; Confidence; region; Coverage; error; Empirical; likelihood; Errors-in-variables; Linear; regression (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Haili He ().

Page updated 2020-06-25
Handle: RePEc:eee:jmvana:v:84:y:2003:i:1:p:101-115